MathSciNet Relay Station
MathSciNet bibliographic data
MR1996662 90C33 (65K10)
Chen, X. D.; Sun, D.; Sun, J. Complementarity functions and numerical experiments on some smoothing Newton methods for second-order-cone complementarity problems. A tribute to Elijah (Lucien) Polak. Comput. Optim. Appl. 25 (2003), no. 1-3, 39–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement